# SDR 2008UALA01933

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 45,698 hours, 32,798 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL FOR A REPORTED AFT CARGO DOOR WARNING. FOUND LOOSE STRIKER ON CARGO DOOR. TIGHTENED.
